MathSciNet Relay Station
MathSciNet bibliographic data
MR2358802 60K35 (60K37 82C22 82C70)
Chayes, Lincoln; Liggett, Thomas M. One dimensional nearest neighbor exclusion processes in inhomogeneous and random environments. J. Stat. Phys. 129 (2007), no. 2, 193–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement